Alert archive / Florida / Freeze Warnings in 2014
Freeze Warning 3, NWS Miami, FL
NWS Miami, FL issued this freeze warning at Jan 22, 2014, 1:02 PM EST for Collier County, Glades County, Hendry County, Florida. It took effect at Jan 23, 2014, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2014, 1:02 PM EST (18:02 UTC)
- In effect from
- Jan 23, 2014, 1:00 AM EST
- Expired
- Jan 23, 2014, 8:03 AM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830 WWUS72 KMFL 221802 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 102 PM EST WED JAN 22 2014 FLZ063-231400- /O.UPG.KMFL.FZ.A.0004.140123T0600Z-140123T1400Z/ /O.NEW.KMFL.FZ.W.0003.140123T0600Z-140123T1400Z/ GLADES- INCLUDING THE CITY OF...MOORE HAVEN 102 PM EST WED JAN 22 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... * TEMPERATURE...FREEZING TEMPERATURES ARE FORECAST FOR PORTIONS OF GLADES COUNTY, ESPECIALLY NORTHERN AND WESTERN AREAS. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO AGRICULTURAL CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ066-070-231400- /O.CON.KMFL.FZ.A.0004.140123T0600Z-140123T1400Z/ HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...CLEWISTON...IMMOKALEE 102 PM EST WED JAN 22 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...THERE IS A POTENTIAL FOR TEMPERATURES TO DROP TO THE FREEZING MARK OR SLIGHTLY BELOW OVER HENDRY AND INLAND COLLIER COUNTIES LATE TONIGHT INTO EARLY THURSDAY MORNING. HOWEVER...CONFIDENCE IS TOO LOW FOR AN UPGRADE TO A WARNING AT THIS TIME. THEREFORE...A FREEZE WATCH REMAINS IN EFFECT FOR THESE AREAS. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO AGRICULTURAL CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GREGORIA
3 follow-up statements
685 WWUS72 KMFL 222346 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 646 PM EST WED JAN 22 2014 FLZ066-070-231400- /O.UPG.KMFL.FZ.A.0004.140123T0600Z-140123T1400Z/ /O.EXA.KMFL.FZ.W.0003.140123T0600Z-140123T1400Z/ HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...CLEWISTON...IMMOKALEE 646 PM EST WED JAN 22 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES IN THE LOWER 30S ARE FORECAST ACROSS PORTIONS OF HENDRY AND INLAND COLLIER COUNTIES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO AGRICULTURAL CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ063-231400- /O.CON.KMFL.FZ.W.0003.140123T0600Z-140123T1400Z/ GLADES- INCLUDING THE CITY OF...MOORE HAVEN 646 PM EST WED JAN 22 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... * TEMPERATURE...TEMPERATURES IN THE UPPER 20S AND LOWER 30S ARE FORECAST FOR PORTIONS OF GLADES COUNTY. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO AGRICULTURAL CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
688 WWUS72 KMFL 230350 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1050 PM EST WED JAN 22 2014 FLZ063-066-070-231400- /O.CON.KMFL.FZ.W.0003.140123T0600Z-140123T1400Z/ GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...IMMOKALEE 1050 PM EST WED JAN 22 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THURSDAY... * TEMPERATURE...TEMPERATURES ARE RUNNING A LITTLE BIT COOLER THAN ORIGINALLY FORECASTED THIS AFTERNOON. THEREFORE...TEMPERATURES SHOULD FALL DOWN INTO THE UPPER 20S OVER GLADES COUNTY BY SUNRISE THURSDAY WITH PORTIONS OF HENDRY AND INLAND COLLIER COUNTIES FALLING DOWN TO AROUND 30. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO AGRICULTURAL CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-069-071-073-075-231400- /O.NEW.KMFL.FR.Y.0002.140123T0600Z-140123T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES 1050 PM EST WED JAN 22 2014 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THURSDAY. * TEMPERATURE...TEMPERATURES ARE RUNNING A LITTLE BIT COOLER THAN ORIGINALLY FORECASTED THIS AFTERNOON. THEREFORE...TEMPERATURES SHOULD FALL DOWN INTO THE MID 30S BY SUNRISE THURSDAY OVER THE EASTERN INTERIOR AREAS...THE REDLAND AREA...AND THE WEST COAST METRO AREAS OF COLLIER COUNTY. * IMPACTS...TEMPERATURES IN THE MID 30S WILL LEAD TO AREAS OF FROST THAT MAY CAUSE DAMAGE TO AGRICULTURAL CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAXTER
644 WWUS72 KMFL 231303 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 803 AM EST THU JAN 23 2014 FLZ063-066-070-231415- /O.CAN.KMFL.FZ.W.0003.000000T0000Z-140123T1400Z/ GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...IMMOKALEE 803 AM EST THU JAN 23 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING AND WILL CONTINUE TO QUICKLY CLIMB THIS MORNING. $$ FLZ067-069-071-073-075-231415- /O.CAN.KMFL.FR.Y.0002.000000T0000Z-140123T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES 803 AM EST THU JAN 23 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE RISEN TO NEAR 40 AND WILL CONTINUE TO QUICKLY CLIMB THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this freeze warning went out at Jan 22, 12:17 PM EST, 45 minutes earlier.
Area forecast discussion, Jan 22, 12:17 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1217 PM EST WED JAN 22 2014
.AVIATION...
VFR WILL CONTINUE THROUGH THE PERIOD WITH FEW250. SURFACE WIND
WILL REMAIN NW 8-10KT BECMG LESS THAN 5KT AFT 00Z. THE MAIN
CONCERN IS WHEN THE WIND WILL VEER TO THE NE ON THURSDAY MORNING.
SOME MODEL GUIDANCE SUGGESTS THIS WILL OCCUR PRIOR TO 18Z, BUT
MODELS DO NOT HANDLE THE COOL DRAINAGE FLOW VERY WELL SO KEPT THE
NNW DIRECTION FOR NOW BUT THE SHIFT MAY OCCUR LATE IN THE FORECAST.
KOB
&&
.PREV DISCUSSION... /ISSUED 627 AM EST WED JAN 22 2014/
AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST PERIOD. CLOUDS
WILL CONTINUE TO DECREASE EARLY THIS MORNING AS A COLD FRONT
CONTINUES TO MOVE SOUTH OF THE REGION. WINDS WILL REMAIN OUT OF THE
NORTHWEST BETWEEN 10 AND 15 KNOTS DIMINISHING THIS EVENING.
CC/KOB
PREV DISCUSSION... /ISSUED 321 AM EST WED JAN 22 2014/
.FREEZE WATCH IN EFFECT FOR GLADES, HENDRY, AND INLAND COLLIER
COUNTIES LATE TONIGHT INTO EARLY THURSDAY MORNING...
SHORT TERM...
A STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH SOUTH
FLORIDA EARLY THIS MORNING...AND BE SOUTH OF THE AREA BY SUNRISE
TODAY. THE FRONT WILL CONTINUE TO MOVE SOUTHWARD INTO THE FLORIDA
STRAITS TODAY ALLOWING FOR HIGH PRESSURE OVER THE CENTRAL UNITED
STATES TO MOVE SOUTHEAST TOWARDS THE FLORIDA PENINSULA. THIS WEATHER
PATTERN WILL ALLOW FOR NORTHWEST WINDS OVER SOUTH FLORIDA TODAY
BRINGING IN THE DRY AND COLDER WEATHER TO THE AREA FROM THE NORTH.
HIGHS TODAY ACROSS THE AREA WILL STRUGGLE TO GET INTO THE LOWER TO
MID 60S.
THE HIGH WILL BE LOCATED OVER CENTRAL FLORIDA TONIGHT ALLOWING FOR
THE WINDS TO BE LIGHT AND THE SKIES TO BE MOSTLY CLEAR. THIS
SHOULD ALLOW FOR GOOD RADIATIONAL COOLING OVER SOUTH FLORIDA
TONIGHT. THE LATEST SHORT RANGE MODELS ARE STILL SHOWING LOWS
TONIGHT TO BE MID 30S TO LOWER 40S OVER THE INTERIOR AND WEST
COAST METRO AREAS OF SOUTH FLORIDA WITH MID TO UPPER 40S OVER THE
EAST COAST METRO AREAS...EXCEPT UPPER 30S OVER THE REDLAND AREA AND
AROUND FREEZING OVER GLADES...HENDRY...AND INLAND COLLIER
COUNTIES. SO WILL CONTINUE THE FREEZE WATCH FOR GLADES...HENDRY...AND
INLAND COLLIER COUNTIES FOR LATE TONIGHT INTO EARLY THURSDAY
MORNING.
THERE COULD ALSO BE AREAS OF FROST OVER THE NORTHERN INTERIOR
AREAS TONIGHT WITH PATCHY FROST OVER THE SOUTHERN INTERIOR AND
WEST COAST METRO AREAS. THE REDLAND AREA COULD ALSO SEE SOME
PATCHY FROST TONIGHT...DUE TO THE TEMPERATURES FALLING INTO THE
UPPER 30S ALONG WITH THE LIGHT WINDS. SO HAVE EXPANDED THE PATCHY
FROST INTO THE REDLAND AREA...THE WEST COAST METRO AREAS...AND THE
SOUTHERN INTERIOR AREAS OF SOUTH FLORIDA FOR LATE TONIGHT INTO
EARLY THURSDAY MORNING.
THE HIGH SHOULD THEN MOVE INTO THE WESTERN ATLANTIC WATERS ON
THURSDAY ALLOWING FOR A SECONDARY COLD FRONT TO WORK THROUGH SOUTH
FLORIDA LATE THURSDAY NIGHT INTO FRIDAY MORNING FROM THE NORTH.
THIS FRONT WILL REINFORCE THE DRY AND COOLER WEATHER OVER SOUTH
FLORIDA FOR FRIDAY.
THE LATEST SHORT RANGE MODELS ARE NOW SHOWING A THIRD COLD FRONT
TO MOVE SOUTH INTO THE NORTHERN GULF OF MEXICO AND CENTRAL FLORIDA
BEFORE STALLING OUT. THE SHORT RANGE MODELS ARE ALSO SHOWING A
WEAK LOW PRESSURE DEVELOPING IN THE NORTHERN GULF OF MEXICO AND
MOVING EAST ALONG THE COLD FRONT ACROSS THE CENTRAL FLORIDA THIS
WEEKEND. THIS WILL ALLOW SOME MOISTURE TO RETURN TO THE AREA LATE
THIS WEEKEND. SO HAVE KEPT A 20 TO 30 PERCENT POPS OVER SOUTH
FLORIDA FOR LATE THIS WEEKEND.
LONG TERM...
THE WEAK LOW WILL CONTINUE TO MOVE EAST INTO THE WESTERN ATLANTIC
WATERS EARLY NEXT WEEK WHICH IN TURN WILL PUSH THE COLD FRONT
SOUTHWARD THROUGH SOUTH FLORIDA. SO HAVE KEPT A SLIGHT CHANCE OF
SHOWERS IN THE FORECAST EARLY NEXT WEEK BEFORE GOING DRY FOR THE
MIDDLE OF NEXT WEEK. THIS COLD FRONT WILL ALSO BRING IN ANOTHER
ROUND OF COOLER WEATHER TO THE AREA FOR THE MIDDLE PART OF NEXT
WEEK.
MARINE...
THE NORTHWEST WINDS WILL DECREASE FROM 20 TO 25 KNOTS EARLY THIS
MORNING DOWN TO 10 TO 15 KNOTS BY THIS AFTERNOON OVER ALL OF SOUTH
FLORIDA WATERS. THIS WILL ALLOW FOR THE SEAS IN THE ATLANTIC
WATERS TO SLOWLY DECREASE FROM 6 TO 8 FEET THIS MORNING DOWN TO 5
TO 7 FEET BY LATE THIS AFTERNOON. THE NEAR-SHORE GULF WATERS WILL
DECREASE FROM 4 TO 6 FEET THIS MORNING DOWN TO 1 TO 3 FEET BY LATE
THIS AFTERNOON. THE OFFSHORE GULF WATERS WILL ALSO DECREASE FROM 7
TO 9 FEET THIS MORNING DOWN TO 4 TO 6 FEET LATE THIS AFTERNOON. SO
WILL CONTINUE THE SCA FOR ALL OF THE LOCAL WATERS THIS MORNING...BEFORE
DROPPING THE SCA FOR BISCAYNE BAY...THE NEAR-SHORE GULF WATERS...AND
LAKE OKEECHOBEE WATERS THIS AFTERNOON.
FIRE WEATHER...
THE DRY AIR WORKING INTO SOUTH FLORIDA TODAY INTO THURSDAY WILL
ALLOW FOR THE RELATIVE HUMIDITY TO FALL INTO THE UPPER 20S TO
LOWER 30S ACROSS SOUTH FLORIDA THIS AFTERNOON...AND MID TO UPPER
20S FOR THURSDAY AFTERNOON. HOWEVER...THE ENERGY RELEASE COMPONENT
SHOULD REMAIN BELOW 35 TODAY INTO THURSDAY OVER SOUTH FLORIDA WITH
THE 20 FOOT WINDS BELOW 15 MPH. SO NO FIRE WEATHER HEADLINES ARE
EXPECTED FOR SOUTH FLORIDA FOR TODAY AND THURSDAY.
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
GLADES-HENDRY-INLAND COLLIER.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR GULF
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM.
&&Hazardous weather outlook, Jan 22, 5:03 AM EST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 503 AM EST WED JAN 22 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 231015- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 503 AM EST WED JAN 22 2014 ...FREEZE WATCH WESTERN INTERIOR FOR TONIGHT... ...MODERATE RISK OF RIP CURRENTS WEST COAST BEACHES... ...SMALL CRAFT ADVISORY ALL WATERS THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: A FREEZE WATCH REMAINS IN EFFECT FOR LATE TONIGHT INTO EARLY THURSDAY MORNING FOR GLADES, HENDRY, AND INLAND COLLIER COUNTIES. TEMPERATURES MAY FALL TO AROUND 30 DEGREES IN GLADES COUNTY WITH HENDRY AND INLAND COLLIER COUNTIES FALLING DOWN TO AROUND FREEZING. FROST IS ALSO POSSIBLE IN THESE AREAS. ELSEWHERE, TEMPERATURES IN THE UPPER 30S TO LOW 40S ARE FORECAST FOR TONIGHT EXCEPT IN THE 40S OVER THE EAST COAST METRO AREAS OF SOUTH FLORIDA. PATCHY FROST IS ALSO POSSIBLE OVER THE REDLAND AREA LATE TONIGHT. WIND: WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PREVAIL ON SOUTH FLORIDA WATERS THROUGH THE EARLY MORNING HOURS BEFORE DIMINISHING THROUGHOUT THE DAY. WAVES: A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL SOUTH FLORIDA WATERS THROUGH THIS MORNING. SEAS OF 6 TO 8 FEET ARE EXPECTED ON GULF AND ATLANTIC WATERS THIS MORNING BEFORE SLOWLY DIMINISHING THROUGH THE AFTERNOON HOURS. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ON GULF COAST BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COUPLE OF COLD FRONTS WILL MOVE THROUGH SOUTH FLORIDA THIS WEEKEND INTO EARLY NEXT WEEK. EACH FRONT WILL BRING A REINFORCING SHOT OF COOLER AIR ALONG WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Freeze Warnings in Florida, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.